# SDR DL73S041063

- Difficulty date: November 26, 2004
- Submitted: November 29, 2004
- Operation: Air carrier
- Aircraft: N309DL
- Make and model: Boeing 737232
- Aircraft serial: 23081
- Aircraft time: 57,495 hours, 43,307 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 7110033
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT UNABLE TO PRESSURIZE IN STBY MODE.  REMOVED AFT OUTFLOW VALVE.  INSTALLED NEW VALVE PER MAINTENANCE MANUAL.  ALSO REPLACED CONTROLLER AND PANEL TEST SYS PER MAINTENANCE MANUAL.
